Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2016 | Thesis | IST-REx-ID: 1123
Mabillard, Isaac. Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture. IST Austria, 2016.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282   OA
Gundert, Anna, and Uli Wagner. “On Eigenvalues of Random Complexes.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 545–82, doi:10.1007/s11856-016-1419-1.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523   OA
Gundert, Anna, and Uli Wagner. “On Topological Minors in Random Simplicial Complexes.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1815–28, doi:10.1090/proc/12824.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408   OA
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411
Matoušek, Jiří, et al. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics, vol. 212, no. 1, Springer, 2016, pp. 37–79, doi:10.1007/s11856-016-1294-9.
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
Dotterrer, Dominic, et al. On Expansion and Topological Overlap. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 35.1-35.10, doi:10.4230/LIPIcs.SoCG.2016.35.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1164
Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity II. Vol. 9801, Springer, 2016, pp. 468–81, doi:10.1007/978-3-319-50106-2_36.
View | Files available | DOI | Download (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Fulek, Radoslav. Bounded Embeddings of Graphs in the Plane. Vol. 9843, Springer, 2016, pp. 31–42, doi:10.1007/978-3-319-44543-4_3.
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Mabillard, Isaac, and Uli Wagner. Eliminating Higher-Multiplicity Intersections, II. The Deleted Product Criterion in the r-Metastable Range. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016, p. 51.1-51.12, doi:10.4230/LIPIcs.SoCG.2016.51.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Burton, Benjamin, et al. Finding Non-Orientable Surfaces in 3-Manifolds. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 24.1-24.15, doi:10.4230/LIPIcs.SoCG.2016.24.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
Fulek, Radoslav. C-Planarity of Embedded Cyclic c-Graphs. Vol. 9801, Springer, 2016, pp. 94–106, doi:10.1007/978-3-319-50106-2_8.
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Fulek, Radoslav, and Radoš Radoičić. Vertical Visibility among Parallel Polygons in Three Dimensions. Vol. 9411, Springer, 2015, pp. 373–79, doi:10.1007/978-3-319-27261-0_31.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
Cohen Addad, Vincent, and Arnaud N. De Mesmay. A Fixed Parameter Tractable Approximation Scheme for the Optimal Cut Graph of a Surface. Vol. 9294, Springer, 2015, pp. 386–98, doi:10.1007/978-3-662-48350-3_33.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Fulek, Radoslav, et al. “Clustered Planarity Testing Revisited.” Electronic Journal of Combinatorics, vol. 22, no. 4, P4.24, Electronic Journal of Combinatorics, 2015.
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1510
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, Xavier, et al. On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–90, doi:10.4230/LIPIcs.SOCG.2015.476.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512   OA
Goaoc, Xavier, et al. Bounding Helly Numbers via Betti Numbers. Vol. 34, ACM, 2015, pp. 507–21, doi:10.4230/LIPIcs.SOCG.2015.507.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Karasev, Roman, et al. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry, vol. 54, no. 3, Springer, 2015, pp. 610–36, doi:10.1007/s00454-015-9720-z.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed